Pamol All Ages Strawberry Colourfree 100 ml
Pamol® provides gentle, effective relief from pain and fever in children of all ages.
Pamol® contains paracetamol, a medicine designed to reduce your child’s pain and fever. Paracetamol is recommended for the treatment of children’s pain and fever. Pamol® is not available on prescription from your doctor, so ask for it by name at your pharmacy
Each 5mL contains 250mg of Paracetamol
Directions & Precautions
Keep to the recommended dose. Do not take this medicine for more than 48 hours except on doctor’s advice. Prolonged or excessive use can be harmful.
Do not take with other products containing paracetamol, unless advised by a healthcare professional.
If your child does consume too much paracetamol, contact your doctor, nurse or the poisons center on 0800 POISON (0800 764 766) immediately.
Pamol® comes with a child resistant cap to help keep your children safe, and we recommend you store it out of reach of your children.
What’s the right dose for my child?
Pamol® contains paracetamol, a medicine designed to reduce your child’s pain and fever. Pamol® may be given to babies from three months of age (for younger babies, see your healthcare professional).
Paracetamol is the only medicine that can be used for pain and fever relief in children under 12 months without the doctor’s advice. Pamol® is not available on prescription from your doctor, so ask for it by name at your pharmacy. Trusted by parents for over 50 years, Pamol® has the great taste that Kiwi kids love.
The recommended dose of paracetamol for children under 12 years is calculated according to the child’s weight. Check the chart below, or use our handy Little Helper tool to work out the correct dose for your child*.
Child’s weight (kg) Pamol® dose
5kg or less Check with your healthcare professional
*Doses can be given every 4-6 hours when required, with no more than 4 doses in 24 hours (or as advised by your healthcare professional).
Make sure you measure the dose exactly: use the syringe inside the Pamol® pack.